# SDR UALA2009082102589

- Difficulty date: August 21, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,310 hours, 10,942 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203154
- Part serial: 9
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE FOUND UNLACED.  REMOVED AND REPLACED RIGHT OVERWING SLIDE ASSY.
